Dynamique et formes normales d’équations différentielles implicites
[Dynamic and normal forms of implicit differential equations]
Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 1903-1945.

In this paper, we try to understand the local dynamic of implicit equations of the form F(x,y,dy)=0, where F is a germ of function on 𝕂 n ×𝕂×𝕂 n * (where 𝕂= or ), in a neighborhood of a singular point. To this end we use the relation between implicit systems and liouvillian vector fields. The classification by contact transformations of implicit equations come from the symplectic classification of liouvillian vector fields. We use all normal forms theory for vector fields, in complex case (Bjruno, Siegel, Stolovitch), and in real case (Sternberg), adapted to liouvillian fields with symplectic transformations. We establish classification results for implicit equations according to the dynamical invariants, and existence conditions of local solutions using normal forms.

Dans cet article on cherche à comprendre la dynamique locale d’équations différentielles implicites de la forme F(x,y,dy)=0, où F est un germe de fonction sur 𝕂 n ×𝕂×𝕂 n * (où 𝕂= ou ), au voisinage d’un point singulier. Pour cela on utilise la relation intime entre les systèmes implicites et les champs liouvilliens. La classification par transformation de contact des équations implicites provient de la classification symplectique des champs liouvilliens. On utilise alors toute la théorie des formes normales pour les champs de vecteurs, dans le cas holomorphe (Brjuno, Siegel, Stolovitch) et dans le cas réel (Sternberg), que l’on adapte pour les champs liouviliens avec des transformations symplectiques. On établit alors des résultats de classification des équations implicites en fonction des invariants dynamiques, ainsi que des conditions d’existence de solutions locales via les formes normales.

DOI: 10.5802/aif.2900
Classification: 34Mxx, 37Fxx
Mot clés : Formes normales, équations différentielles implicites, champs de liouville, normalisation symplectique.
Keywords: Normal forms, implicit differential equations, liouvillian vector fields, symplectic normalisation.
Aurouet, Julien 1

1 Laboratoire J. A. Dieudonné, Université de Nice - Sophia Antipolis, Parc Valrose 06108 Nice Cedex 02, France
@article{AIF_2014__64_5_1903_0,
     author = {Aurouet, Julien},
     title = {Dynamique~et~formes~normales d{\textquoteright}\'equations~diff\'erentielles implicites},
     journal = {Annales de l'Institut Fourier},
     pages = {1903--1945},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {5},
     year = {2014},
     doi = {10.5802/aif.2900},
     mrnumber = {3330927},
     zbl = {06387327},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2900/}
}
TY  - JOUR
AU  - Aurouet, Julien
TI  - Dynamique et formes normales d’équations différentielles implicites
JO  - Annales de l'Institut Fourier
PY  - 2014
SP  - 1903
EP  - 1945
VL  - 64
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2900/
DO  - 10.5802/aif.2900
LA  - fr
ID  - AIF_2014__64_5_1903_0
ER  - 
%0 Journal Article
%A Aurouet, Julien
%T Dynamique et formes normales d’équations différentielles implicites
%J Annales de l'Institut Fourier
%D 2014
%P 1903-1945
%V 64
%N 5
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2900/
%R 10.5802/aif.2900
%G fr
%F AIF_2014__64_5_1903_0
Aurouet, Julien. Dynamique et formes normales d’équations différentielles implicites. Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 1903-1945. doi : 10.5802/aif.2900. https://aif.centre-mersenne.org/articles/10.5802/aif.2900/

[1] Arnold, V. Chapitres supplémentaires de la théorie des équations différentielles ordinaires, “Mir”, Moscow, 1980, pp. 324 (Translated from the Russian by Djilali Embarek) | MR | Zbl

[2] Brjuno, A. D. Analytic form of differential equations. I, II, Trudy Moskov. Mat. Obšč., Volume 25 (1971), p. 119-262 ; ibid. 26 (1972), 199–239 | MR | Zbl

[3] Chaperon, Marc Quelques outils de la théorie des actions différentiables, Astérisque, Volume 107 (1983), pp. 259-275 Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982) | MR | Zbl

[4] Chaperon, Marc Géométrie différentielle et singularités de systèmes dynamiques, Astérisque (1986) no. 138-139, pp. 440 | Zbl

[5] Chaperon, Marc A remark on Liouville vector fields and a theorem of Manouchehri, Ergodic Theory Dynam. Systems, Volume 19 (1999) no. 4, pp. 895-899 | DOI | MR | Zbl

[6] Dara, Lak Singularités génériques des équations différentielles multiformes, Bol. Soc. Brasil. Mat., Volume 6 (1975) no. 2, pp. 95-128 | DOI | MR | Zbl

[7] Davydov, A. A. The normal form of a differential equation, that is not solved with respect to the derivative, in the neighborhood of its singular point, Funktsional. Anal. i Prilozhen., Volume 19 (1985) no. 2, p. 1-10, 96 | DOI | MR | Zbl

[8] Ekeland, Ivar Discussion personnelle, Novembre 2012

[9] Manouchehri, M. Formes normales d’équations différentielles implicites et de champs de Liouville, Ergodic Theory Dynam. Systems, Volume 16 (1996) no. 4, pp. 779-789 | DOI | MR | Zbl

[10] Martinet, Jean; Ramis, Jean-Pierre Classification analytique des équations différentielles non linéaires résonnantes du premier ordre, Ann. Sci. École Norm. Sup. (4), Volume 16 (1983) no. 4, p. 571-621 (1984) | Numdam | MR | Zbl

[11] Siegel, Carl Ludwig Iteration of analytic functions, Ann. of Math. (2), Volume 43 (1942), pp. 607-612 | DOI | MR | Zbl

[12] Sternberg, Shlomo Local contractions and a theorem of Poincaré, Amer. J. Math., Volume 79 (1957), pp. 809-824 | DOI | MR | Zbl

[13] Sternberg, Shlomo On the structure of local homeomorphisms of euclidean n-space. II., Amer. J. Math., Volume 80 (1958), pp. 623-631 | DOI | MR | Zbl

[14] Stolovitch, Laurent Normal form of holomorphic dynamical systems, Lecture

[15] Stolovitch, Laurent Classification analytique de champs de vecteurs 1-résonnants de (C n ,0), Asymptotic Anal., Volume 12 (1996) no. 2, pp. 91-143 | MR | Zbl

[16] Takens, Floris Singularities of vector fields, Inst. Hautes Études Sci. Publ. Math. (1974) no. 43, pp. 47-100 | DOI | Numdam | MR | Zbl

[17] Thom, R. Sur les équations différentielles multiformes et leurs intégrales singulières, Bol. Soc. Brasil. Mat., Volume 3 (1972) no. 1, pp. 1-11 | DOI | MR | Zbl

[18] Vey, Jacques Algèbres commutatives de champs de vecteurs isochores, Bull. Soc. Math. France, Volume 107 (1979) no. 4, pp. 423-432 | Numdam | MR | Zbl

Cited by Sources: